Publications with P. Eklof

All publications by Paul C. Eklof and S. Shelah

You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:145 Eklof, P. C., Mekler, A. H., & Shelah, S. (1984). Almost disjoint abelian groups. Israel J. Math., 49(1-3), 34–54. DOI: 10.1007/BF02760645 MR: 788264
Sh:169 Eklof, P. C., Mekler, A. H., & Shelah, S. (1987). On strongly nonreflexive groups. Israel J. Math., 59(3), 283–298. DOI: 10.1007/BF02774142 MR: 920497
Sh:255 Eklof, P. C., & Shelah, S. (1987). On groups A such that A\oplus \mathbf Z^n\cong A. In Abelian group theory (Oberwolfach, 1985), Gordon; Breach, New York, pp. 149–163. MR: 1011310
Sh:298 Eklof, P. C., & Shelah, S. (1987). A calculation of injective dimension over valuation domains. Rend. Sem. Mat. Univ. Padova, 78, 279–284. MR: 934519
Sh:352 Eklof, P. C., Fuchs, L., & Shelah, S. (1990). Baer modules over domains. Trans. Amer. Math. Soc., 322(2), 547–560. DOI: 10.2307/2001714 MR: 974514
Sh:379 Eklof, P. C., & Shelah, S. (1991). On Whitehead modules. J. Algebra, 142(2), 492–510. DOI: 10.1016/0021-8693(91)90321-X MR: 1127077
Sh:422 Eklof, P. C., & Shelah, S. (1993). On a conjecture regarding nonstandard uniserial modules. Trans. Amer. Math. Soc., 340(1), 337–351. arXiv: math/9308211 DOI: 10.2307/2154560 MR: 1159192
Sh:426 Eklof, P. C., Mekler, A. H., & Shelah, S. (1993). On coherent systems of projections for \aleph_1-separable groups. Comm. Algebra, 21(1), 343–353. arXiv: math/9308213 DOI: 10.1080/00927879208824564 MR: 1194564
Sh:441 Eklof, P. C., Mekler, A. H., & Shelah, S. (1992). Uniformization and the diversity of Whitehead groups. Israel J. Math., 80(3), 301–321. arXiv: math/9204219 DOI: 10.1007/BF02808073 MR: 1202574
Sh:442 Eklof, P. C., Mekler, A. H., & Shelah, S. (1994). Hereditarily separable groups and monochromatic uniformization. Israel J. Math., 88(1-3), 213–235. arXiv: math/0406552 DOI: 10.1007/BF02937512 MR: 1303496
Sh:461 Eklof, P. C., & Shelah, S. (1993). Explicitly nonstandard uniserial modules. J. Pure Appl. Algebra, 86(1), 35–50. arXiv: math/9301207 DOI: 10.1016/0022-4049(93)90151-I MR: 1213152
Sh:505 Eklof, P. C., & Shelah, S. (1994). A combinatorial principle equivalent to the existence of non-free Whitehead groups. In Abelian group theory and related topics (Oberwolfach, 1993), Vol. 171, Amer. Math. Soc., Providence, RI, pp. 79–98. arXiv: math/9403220 DOI: 10.1090/conm/171/01765 MR: 1293134
Sh:520 Eklof, P. C., Foreman, M. D., & Shelah, S. (1995). On invariants for \omega_1-separable groups. Trans. Amer. Math. Soc., 347(11), 4385–4402. arXiv: math/9501223 DOI: 10.2307/2155042 MR: 1316849
Sh:559 Eklof, P. C., & Shelah, S. (1996). New nonfree Whitehead groups by coloring. In Abelian groups and modules (Colorado Springs, CO, 1995), Vol. 182, Dekker, New York, pp. 15–22. MR: 1415620
See [Sh:559a]
Sh:559a Eklof, P. C., & Shelah, S. New non-free Whitehead groups (corrected version). Preprint. arXiv: math/9711221
corrected version of [Sh:559]
Sh:617 Eklof, P. C., Huisgen-Zimmermann, B., & Shelah, S. (1997). Torsion modules, lattices and p-points. Bull. London Math. Soc., 29(5), 547–555. arXiv: math/9703221 DOI: 10.1112/S0024609397003329 MR: 1458714
Sh:621 Eklof, P. C., & Shelah, S. (2001). A non-reflexive Whitehead group. J. Pure Appl. Algebra, 156(2-3), 199–214. arXiv: math/9908157 DOI: 10.1016/S0022-4049(99)00152-8 MR: 1808823
Sh:625 Eklof, P. C., & Shelah, S. (1998). The Kaplansky test problems for \aleph_1-separable groups. Proc. Amer. Math. Soc., 126(7), 1901–1907. arXiv: math/9709230 DOI: 10.1090/S0002-9939-98-04749-2 MR: 1485469
Sh:678 Eklof, P. C., & Shelah, S. (1999). Absolutely rigid systems and absolutely indecomposable groups. In Abelian groups and modules (Dublin, 1998), Birkhäuser, Basel, pp. 257–268. arXiv: math/0010264 MR: 1735574
Sh:717 Eklof, P. C., & Shelah, S. (2002). The structure of \mathrm{Ext}(A,\mathbb Z) and GCH: possible co-Moore spaces. Math. Z., 239(1), 143–157. arXiv: math/0303344 DOI: 10.1007/s002090100288 MR: 1879333
Sh:749 Eklof, P. C., & Shelah, S. (2003). On the existence of precovers. Illinois J. Math., 47(1-2), 173–188. arXiv: math/0011228 MR: 2031314
Sh:752 Eklof, P. C., & Shelah, S. (2002). Whitehead modules over large principal ideal domains. Forum Math., 14(3), 477–482. arXiv: math/0011230 DOI: 10.1515/form.2002.021 MR: 1899295
Sh:814 Eklof, P. C., Shelah, S., & Trlifaj, J. (2004). On the cogeneration of cotorsion pairs. J. Algebra, 277(2), 572–578. arXiv: math/0405117 DOI: 10.1016/j.jalgebra.2003.09.018 MR: 2067620
Sh:879 Eklof, P. C., Fuchs, L., & Shelah, S. (2012). Test groups for Whitehead groups. Rocky Mountain J. Math., 42(6), 1863–1873. arXiv: math/0702293 DOI: 10.1216/RMJ-2012-42-6-1863 MR: 3028765